# SDR AUS20020096

- Difficulty date: February 9, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A
- Propeller: Rotol R3544123F13
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP848430621
- Condition: Faulty
- Location: Landing Gear Ret
- Part time: 18,217 cycles
- Component: Landing Gear Ret
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR CONTROL VALVE FAULTY. INVESTIGATION FOUND THAT THE DOWN SOLENOID HAD A RESISTANCE PROBLEM.
